Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Seroma (2069)
Date of Event
12/11/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Capa remediation.
Event or Problem Description
Chest seroma.The patient had been doing some heavy lifting after implant and the seroma resulted.The surgeon, dr.(b)(6), evacuated the seroma in office and sent the patient home.The physician confirmed that the seroma was resolved.